Homotopy type of automorphism groups of manifolds
Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 1-33
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_1_1_33,
author = {W. Balcerak and B. Hajduk},
title = {Homotopy type of automorphism groups of manifolds},
journal = {Colloquium Mathematicum},
pages = {1--33},
year = {1981},
volume = {45},
number = {1},
doi = {10.4064/cm-45-1-1-33},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-1-1-33/}
}
W. Balcerak; B. Hajduk. Homotopy type of automorphism groups of manifolds. Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 1-33. doi: 10.4064/cm-45-1-1-33
Cité par Sources :